# SDR CA091203003

- Difficulty date: December 2, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 53,382 hours
- Engine: Ge CF680C2A8
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Duct
- Part number: A4933101500201
- Condition: Cracked
- Location: Apu Boost Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PIREP DEFECT 1037394 - FUEL MIGRATING FROM LT INNER TANK TO CTR TANK.  MX FOUND THE APU BOOST PUMP CANNISTER DELIVERY DUCT CRACKED.  REPLACED PER MM 49-32-14 AND SERVICEABLE. (TC NR 20091203003)
